I was supposed to get my period on the 3rd. On the 4th, my boyfriend didn't know if he had sperm on his finger while he fingered me so I took plan b after the account. It's now the 8th and my period has not come. I only have clear vaginal discharge. Is this normal?
Chances would be pretty slim to get pregnant that way but it is possible. Plan b often delays your period and so will stress. Were you sexually active before this instance and was it unprotected? It look like you are saying your period was already late when you took it. Plan b doesnt stop or terminate a pregnancy already in progress. It is not an abortion pill. Plan b will not bring on a period either. You may want to go ahead and do a home pregnancy test at this point.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Plan B One-Step - I'm two days late on my perioud after taking plan b 2 days ago should I be worried
Posted 14 Jul 2013 • 2 answers
Took plan b got a normal period after next was light & on time now Im 15 days late took 2 neg tests?
Posted 28 Sep 2015 • 0 answers
Posted 7 Jan 2016 • 1 answer
Posted 13 Jun 2016 • 2 answers
Posted 26 Oct 2016 • 1 answer